relation: http://publicatio.bibl.u-szeged.hu/4649/ title: On random disc polygons in smooth convex discs creator: Fodor Ferenc creator: Kevei Péter creator: Vígh Viktor publisher: University of Sheffield date: 2014 type: Folyóiratcikk type: NonPeerReviewed format: text identifier: http://publicatio.bibl.u-szeged.hu/4649/1/FKV-plainform.pdf identifier: Fodor Ferenc; Kevei Péter; Vígh Viktor: On random disc polygons in smooth convex discs. Advances in Applied Probability, 46 (4). pp. 899-918. ISSN 0001-8678 (2014) relation: 2795477 language: eng relation: info:eu-repo/semantics/altIdentifier/doi/ rights: info:eu-repo/semantics/openAccess